MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UroMax Ultra Kit; dilator, catheter, ureteral

BOSTON SCIENTIFIC CORPORATION UroMax Ultra Kit; dilator, catheter, ureteral
Model Number M0062251290
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter was used during a dilation of ureter procedure.During the procedure, the balloon burst.The procedure was completed with another of the same device with no patient complications.

Brand Name
UroMax Ultra Kit
Common Device Name
dilator, catheter, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25725454
Report Number2124215-2026-36068
Device Sequence Number5777931
Product Code EZN
UDI-Device Identifier08714729341369
UDI-Public(01)08714729341369(17)261210(10)33354983
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062251290
Device Catalogue NumberM0062251290
Device Lot Number0033354983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/15/2026
09/09/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/06/2026
10/01/2026
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight178 LB